# SDR WX0A2025041432386

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 52,402 hours, 17,854 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bpcu
- Condition: Faulted
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) WHEEL N/W STRG FAULT ON ECAM IN AIR. / RESET BSCU 1 & 2 AND BITE CHECK NO FAULTS  IAW AMM 32-46-00-740-001A. OPS CHECK OF NSW STILL INOP. ALL HYD SYSTEMS QTY NORMAL, NO SIGN OF LEAKS. TROUBLESHOT PER TSM 32-51-00-810-818-A. GVI OF FDBK  SENSORS 3GC AND 4GC NORMAL. REMOVED AND REPLACED BSCU AND OPS CHECKS GOOD IAW A320 AMM 32-42-400-001-A, 32-46-00-740--001-A AND 32-51-00-720-003-A."
